# SDR AALA20010800

- Difficulty date: April 11, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Part number: AYB7105
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL 0 FOUND T-CAP CRACKED AT 39R STATION 1156 TOP FORWARD FASTENER HOLE IN PRESSURE BULKHEAD AFT LEG. INSTALLED NEW T-CAP PER ENGINEERING DRAWING SR10530073.  (M)
